Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GYRUS ACMI, INC. SPIRATION VALVE SYSTEM; VALVE, PULMONARY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GYRUS ACMI, INC. SPIRATION VALVE SYSTEM; VALVE, PULMONARY
Model Number
SVS-C26N-06
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Deployment catheter for pulmonary valve placement failed to attach to two different spiration pulmonary valves, rendering them unable to be used for medical purposes.
New Search
Submit an Adverse Event Report
Brand Name
SPIRATION VALVE SYSTEM
Common Device Name
VALVE, PULMONARY
Manufacturer
(Section D)
GYRUS ACMI, INC.
6675 185th avenue ne
redmond WA 98052
MDR Report Key
20609169
Report Number
20609169
Device Sequence Number
7930080
Product Code
NJK
UDI-Device Identifier
00896506002316
UDI-Public
(01)00896506002316(17)261130(10)WS450692
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/11/2024
Report Date
(Section F)
09/11/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SVS-C26N-06
Device Lot Number
WS450692
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/05/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
68 YR
Patient Sex
Male
Patient Weight
81 KG
Date Report Sent to FDA
09/11/2024